Ming Mei
Ming Mei
Professor of Mathematics, Champlain College St.-Lambert, and McGill University, Canada
Verified email at champlaincollege.qc.ca - Homepage
TitleCited byYear
Asymptotic stability of travelling waves for Nicholson's blowflies equation with diffusion
M Mei, JWH So, MY Li, SSP Shen
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 134 (3 …, 2004
1422004
Traveling wavefronts for time-delayed reaction–diffusion equation:(I) local nonlinearity
M Mei, CK Lin, CT Lin, JWH So
Journal of Differential Equations 247 (2), 495-510, 2009
1072009
Convergence to Travelling Fronts of Solutions of the p‐System with Viscosity in the Presence of a Boundary
A Matsumura, M Mei
Archive for rational mechanics and analysis 146 (1), 1-22, 1999
1071999
Global stability of monostable traveling waves for nonlocal time-delayed reaction-diffusion equations
M Mei, C Ou, XQ Zhao
SIAM Journal on Mathematical Analysis 42 (6), 2762-2790, 2010
1012010
Traveling wavefronts for time-delayed reaction–diffusion equation:(II) nonlocal nonlinearity
M Mei, CK Lin, CT Lin, JWH So
Journal of Differential Equations 247 (2), 511-529, 2009
952009
Stability of strong travelling waves for a non-local time-delayed reaction–diffusion equation
M Mei, JWH So
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 138 (3 …, 2008
852008
Asymptotic behaviour of solutions of the hydrodynamic model of semiconductors
H Li, P Markowich, M Mei
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 132 (2 …, 2002
772002
Large-time behavior of solution for generalized Benjamin-Bona-Mahoney-Burgers equations
M Mei
Nonlinear Analysis 33 (7), 699-714, 1998
601998
Convergence to nonlinear diffusion waves for solutions of the initial boundary problem to the hyperbolic conservation laws with damping
P Marcati, M Mei
Quarterly of Applied Mathematics 58 (4), 763-784, 2000
562000
Exponential stability of nonmonotone traveling waves for Nicholson's blowflies equation
CK Lin, CT Lin, Y Lin, M Mei
SIAM Journal on Mathematical Analysis 46 (2), 1053-1084, 2014
552014
Lq-decay rates of solutions for Benjamin–Bona–Mahony–Burgers equations
M Mei
Journal of differential equations 158 (2), 314-340, 1999
531999
On travelling wavefronts of Nicholson's blowflies equation with diffusion
CK Lin, M Mei
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 140 (1 …, 2010
492010
Optimal convergence rates to diffusion waves for solutions of the hyperbolic conservation laws with damping
P Marcati, M Mei, B Rubino
Journal of Mathematical Fluid Mechanics 7 (2), S224-S240, 2005
462005
Stability of non-monotone critical traveling waves for reaction–diffusion equations with time-delay
IL Chern, M Mei, X Yang, Q Zhang
Journal of Differential Equations 259 (4), 1503-1541, 2015
452015
A better asymptotic profile of Rosenau–Burgers equation
L Liu, M Mei
Applied mathematics and computation 131 (1), 147-170, 2002
442002
Planar traveling waves for nonlocal dispersion equation with monostable nonlinearity
R Huang, M Mei, Y Wang
arXiv preprint arXiv:1103.2498, 2011
422011
Remark on stability of traveling waves for nonlocal Fisher-KPP equations
M Mei, Y Wang
Int. J. Numer. Anal. Model. Ser. B 2 (4), 379-401, 2011
422011
Large time behavior of solutions to n-dimensional bipolar hydrodynamic models for semiconductors
F Huang, M Mei, Y Wang
SIAM Journal on Mathematical Analysis 43 (4), 1595-1630, 2011
402011
Long-time behavior of solution for Rosenau-Burgers equation (II)
M Mei
Applicable analysis 68 (3-4), 333-356, 1998
391998
Best asymptotic profile for hyperbolic p-system with damping
M Mei
SIAM Journal on Mathematical Analysis 42 (1), 1-23, 2010
372010
The system can't perform the operation now. Try again later.
Articles 1–20